# SDR AALA982074

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Defective
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - DURING OVERNIGHT MAINTENANCE, THE AFT GALLEY SERVICE DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED AFT GALLEY SERVICE DOOR EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
